MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142480489
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The used device was received for evaluation.No visual defects or anomalies noted.Each used primary plum set 142480489 was attached to an icu medical provided iv bag, primed per packaging directions and a flow test was performed using an icu plum pump.There were no difficulties in priming, no cassette errors, occlusion alarms.Or air in line alarms were generated and no restrictions in flow were observed on any of the sets.The complaint of n185 alarm was unable to be replicated.The complaint of n185 alarm was unable to be replicated but can be confirmed based on lot history.The probable cause of the occlusion alarm is related to material variability in cassette diaphragm stiffness which could cause an increase in the frequency of proximal occlusion alarms.Additional contact information: a-strong co., ltd.(b)(6).Product manager (b)(6).Mobile: (b)(6).Tel : (b)(6).
 
Event or Problem Description
The event involved a primary plumset, pe lined tubing, 107 inch where there customer reported the patient therapy nitroglycerin (ntg) was interrupted due to a n185 alarm on plum a+ infusion pump.No obvious defects were noted on the tubing set like cracks or breaks and no hole, cut, tears or any other defects noted.The tubing was replaced and therapy resumed.The products were stored in the air-conditioned room in the hospital and were not exposed in extreme temperature condition.There was patient involvement and no patient harm.This is report two of two.

Brand Name
PRIMARY PLUMSET, PE LINED TUBING, 107 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18753428
Report Number9615050-2024-00150
Device Sequence Number19768246
Product Code FPA
UDI-Device Identifier10887787006183
UDI-Public(01)10887787006183(17)251101(10)11352758
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue Number142480489
Device Lot Number11352758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NITROGLYCERIN, NTG MFR UNK.; PLUM A+ INFUSION PUMP, ICU MEDICAL.
Patient SexUnknown